Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


missed dose
Sep 22, 2010

ELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT IS ZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE AND NEEDS CARE. SECOUNDLY I WANT TO KNOW THAT I HAVE BEEN TOLD BY MY GOVERNMENT DOC THAT I HAVE TO TAKE THIS MEDICINE EXACTLY AFTER 12 HOURS FROM THE FIRST ONE, SO I TAKE AT ONE IN 10am AND SECOUND AT 10pm. I AM TAKING THIS FROM PAST 2 YEARS AND 10 MONTHS ON REGULAR BASIS COULD BE 10 TO 20 MINUTES HERE THERE ON 4 TO 5 OCCASIONS BUT YESTERDAY I SKIPED/MISSED MY MORNING TABLET DUE TO BUSY IN WORK DOES THIS MAKE ME RESISTANCE TO MY CURRENT MEDICINE. MAINLY I WANT TO KNOW THIS ABOUT FORGOTTEN OF SINGLE DOSE IN THIS PERIOD WILL ALSO MAKE ME RESISTANCE TO MEDICINE. AND ADVICE ME WHAT TO DO AS I AM BIT IN TENSE ABOUT THIS. GIVE SHORT GUIDE LINE FOR THIS MEDICINE HOW TO TAKE AND TIME LIMIT BETWEEN TWO DOSES.

Response from Dr. Henry

Occasional missed doses or change in dosing interval are usually OK so in your situation unlikely to cause significant problem. CD4 count is highly variable (even in the same person in the same day or from day to day in HIV negative persons) so the fluctuation you describe generally would not be a cause for alarm-simple would keep monitoring and would expect further variation but increases as well in most situation. KH



Previous
Diarrhea - Atrilpla-Coeliac Disease
Next
I want to enroll in your START program

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement